Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Worried about Lithium

Posted by sheilac on June 15, 2011, at 12:21:25

In reply to Re: Worried about Lithium sheilac, posted by Phillipa on June 15, 2011, at 10:50:07

Both Trileptal and Tegretol gave me terrible night sweats. I guess sweating is just a side effect of those meds. Plus, I think Trileptal messed with my hormones.

Can't take Lamictil. Seroqeul just makes me mean and fat.

Geodon was a weird med. I felt ok with it, but I think combined with the Adderall I was having heart palps so my doc took me off that because she said Geodon can cause atrial fib with the heart.

It's all so complicated.

Are you currently taking any meds that are helping you?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sheilac thread:988183
URL: http://www.dr-bob.org/babble/20110610/msgs/988213.html